MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ROD COCR 5.5X480; SPINE ROD

MEDACTA INTERNATIONAL SA PEDICLE SCREW ROD COCR 5.5X480; SPINE ROD
Catalog Number 03.50.433
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 july 2019: lot 148723: (b)(4) items manufactured and released on 08-may-2017.Expiration date: 2022-04-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 2 days after primary.From post operative x-rays the surgeon was not satisfied of the rod curvature.The surgery was completed successfully.

Brand Name
PEDICLE SCREW ROD COCR 5.5X480
Common Device Name
SPINE ROD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8836608
Report Number3005180920-2019-00647
Device Sequence Number19539064
Product Code KWP
UDI-Device Identifier07630030835445
UDI-Public07630030835445
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2022
Device Catalogue Number03.50.433
Device Lot Number148723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;